Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MushyBull

Should i stop to taking it??

Recommended Posts

Hello ladies .... I am taking accutane now for two months (60mg/day) my wight (60 kg) and i have to take it for another two months but i don't know if this problem from it or not 
i had a vaginal infection twice and i didn't get it before using accutane. Also, i feel of dryness down 

Share this post


Link to post
Share on other sites

Have you talked about it with your derm ? Because if you don’t get enough accutane unfortunately your gonna have relapse 
you need to consider trying lower dose in longer time 
i had to take 30 mg in 10 months but i stopped at 8 months i hope i won’t have relapse 
I stopped it because I was losing my eyebrows hair and eyelash and my acne was completely gone but I was really scared that I lose my eyebrows and hair too so it’s a week that I’m off from accutane I hope I will stop losing hair:(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×